# SDR REXA2014051000435

- Difficulty date: May 10, 2014
- Submitted: May 12, 2014
- Operation: Air carrier
- Aircraft: N8883E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7883
- Aircraft time: 22,421 hours, 19,863 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN`S FLASHLIGHT DOES NOT SHOW CHARGED, NO FLASH INDICATION.  DEFERRED IAW MEL 25-61-04 CAT C.  REPLACED CAPTAIN`S FLASHLIGHT IAW AMM 25-61-02.  OPERATIONS CHECKED GOOD. THIS CLEARS DM 004978.  REMOVED PLACARD UPDATED MM02.
